The core of a sequence of fuzzy numbers


AYTAR S. , PEHLİVAN S. , Mammadov M. A.

FUZZY SETS AND SYSTEMS, vol.159, no.24, pp.3369-3379, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 159 Issue: 24
  • Publication Date: 2008
  • Doi Number: 10.1016/j.fss.2008.03.027
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.3369-3379

Abstract

In this paper, based on level sets we define the limit inferior and limit superior of a bounded sequence of fuzzy numbers and prove some properties. We extend the concept of the core of a sequence of complex numbers, first introduced by Knopp in 1930, to a bounded sequence of fuzzy numbers and prove that the core of a sequence of fuzzy numbers is the interval [nu, mu] where v and p are extreme limit points of the sequence. (C) 2008 Elsevier B.V. All rights reserved.